| Model Number |
MC2AVR1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pericardial Effusion (3271)
| Date of Event |
08/26/2026
Type of Reportable Event
Death
Event or Problem Description
It was reported that the patient died.During the procedure, the leadless implantable pulse generator (ipg) and delivery system were advanced into the right ventricle, and contrast imaging was used to confirm septal positioning.However, the leadless ipg was not deployed, and the patient subsequently developed a pericardial effusion.The crash team initiated resuscitative efforts to stabilize the patient, but these attempts were unsuccessful.
Additional Manufacturer Narrative
This is a system report.The section d information is for the primary device, which was in use with the following: brand name "[micra-delsys]" product id "[mc2avr1-delsys]" (serial: (b)(6).D9: <(><<)>no> medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.